# SDR ASOA2016010514362

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR SILL BETWEEN FS559.00-559.00+16.  REMOVED CORROSION IAW SRM 51-21-06, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-01.  REMOVED INTERCOSTAL FOR REPLACMENT.  DRILLED UP NEW INTERCOSTAL. REF: SRM 51-42-06 AND 51-40-11.  DWG: 601R38842, REV B. INSTALLED RT FLOOR SILL NEW SERIVCABLE AT FS559.00-559.00+16 IAW DWG 601R38842 AND SRM 51-42-06-00 AND 51-42-21-00 AND 51-41-00-00.
